# SDR MWEA030140

- Difficulty date: March 24, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 59114471
- Condition: Gouged
- Location: Sta 237 Long 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 237 FRAME ABOVE LONGERON 15 RIGHT IS GOUGED.  --  FABRICATED,LOCATED,DRILLED AND INSTALLED DOUBLER.
